# SDR USAA2011072600030

- Difficulty date: June 30, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT AILERON HINGE PIN NR 3 AT WS 12870, RIB 24.  REPLACED LEFT AILERON HINGE PIN NR 3 AT WS 12870, RIB 24 IAW A319 AMM 27-14-41.
